# SDR 04FDEA01360

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA SPLICE FITTING AT LONGERON 46 LT STA 1541 CRACKED.  SUSPECT CRACK ORIGINATING FROM THE RIVET AREAS.  CRACK SPLICE FITTING REMOVED AT CENTER CARGO COMPARTMENT BILGE AREA SPLICE FITTING AT LONGERON 46 LT STA 1541 AS PER SRM 51-33-01 VOL II AND FABRICATED NEW SPLICE FITTING AS PER DWG A5A7114 AND NEW SPLICE FITTING INSTALLED AS PER SRM 51-33-  01 VOL II.
